RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 2, Pages 163–178 (Mi izv17)  

This article is cited in 1 scientific paper (total in 1 paper)

Runge's theorem for invariant spaces of analytic maps

S. G. Merzlyakov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: This article studies spaces of real-analytic maps that are closed in the topology of uniform convergence of all derivatives on compact sets and that are invariant with respect to some group of transformations. It is shown that maps in such spaces can be approximated by maps in the same space that are real-analytic in the whole domain.

Full text: PDF file (1326 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:2, 387–400

Bibliographic databases:

MSC: 30E10, 32E30, 41A30
Received: 23.10.1992

Citation: S. G. Merzlyakov, “Runge's theorem for invariant spaces of analytic maps”, Izv. RAN. Ser. Mat., 59:2 (1995), 163–178; Izv. Math., 59:2 (1995), 387–400

Citation in format AMSBIB
\Bibitem{Mer95}
\by S.~G.~Merzlyakov
\paper Runge's theorem for invariant spaces of analytic maps
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 2
\pages 163--178
\mathnet{http://mi.mathnet.ru/izv17}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1337164}
\zmath{https://zbmath.org/?q=an:0895.30027}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 2
\pages 387--400
\crossref{https://doi.org/10.1070/IM1995v059n02ABEH000017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ88800008}


Linking options:
  • http://mi.mathnet.ru/eng/izv17
  • http://mi.mathnet.ru/eng/izv/v59/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Merzlyakov, “The Clarkson–Erdös theorem for several variables”, Math. Notes, 65:4 (1999), 496–499  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:139
    Full text:53
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019